| Model Number |
81735 |
| Medical Device Problem Codes |
Fracture (1260); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/01/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the guidewire was broken during threading.This 0.014/190cm transend guidewire was selected for use to treat a severely tortuous target lesion.During the procedure, the guidewire broke while threading, but it was successfully retrieved using a syringe to create negative pressure for removal.The procedure was completed with this device, and no complications were reported for the patient.
Additional Manufacturer Narrative
B3: date of event: used the first date of the month of the aware date as no event date was provided.E1: initial reporter address: (b)(6).
Event or Problem Description
Additional Manufacturer Narrative
B3: date of event: used the first date of the month of the aware date as no event date was provided.E1: initial reporter address: (b)(6).Device evaluated by mfr: the device was returned for analysis and was inspected according to procedure, peripheral intervention product analysis guidelines, bsc.It was observed that it was detached and bent at distal tip.Based on the evidence, the as reported code guidewire fracture can be confirmed, since the detached found during the product inspection could have contributed to the reported issue.